# SDR 4DPA2023010600001

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 35,643 hours, 32,585 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 1249A
- Condition: Failed
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED-WHILE ON DESCENT ON THE EICAS, FLAP SELECTOR IN THE 0 POSITION,  “FLAP FAIL” ANNUNCIATION IN AMBER ILLUMINATED. FOLLOWED THE DIRECTION IN THE THE QRH, 8-7 FLAP FAILURE, CONFIRMED FLAP POSITION 0, VREF 45 +30 KTS =150, LANDING DISTANCE 1.65 X UNFACTORED DISTANCE OF 2665= 4398, WE DETERMINED THIS WAS ACCEPTABLE FOR CONTINUING TO KBUR RWY 8 VISUAL BACKED UP BY THE ILS, WE THEN DECLARED AN EMERGENCY WITH LA CENTER AND PROCEEDED TO LAND USING REVERSE THRUST, LOCAL EMERGENCY SERVICES VISUALLY INSPECTED THE AIRCRAFT AND TAXIED TO THE RAMP AS NORMAL.  CORR ACTION- R&R'D FECU OPS TEST GOOD.
